# SDR AALA2018060819013

- Difficulty date: May 31, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 57,823 hours, 21,747 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Idg
- Part number: 740119H
- Part serial: 3631
- Condition: Low Pressure
- Location: Nr 1
- Part time: 23,348 hours, 13,610 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DEPARTED, AND HAD AN IDG FAIL AFTER TAKE OFF.  THE APU WAS ALREADY ON PLACARD. THE FLIGHT RETURNED TO DEPARTURE.   AN EMERGENCY WAS DECLARED.   NR 1 ENGINE INTEGRATED,  DRIVE GENERATOR HAD LOW OIL PRESSURE AND SHUT DOWN THE IDG. REPLACED THE NR 1 ENGINE IDG IAW MM 24-21-51. OPS CHECKED GOOD.
